Hi everyone. I am really hoping someone could give me some advice about a red itchy rash my Dad has suffered from for over a year. It is dark red and seems to move about his body. Some days his face is very red and itchy, other days the rash is on his back. It is always present. Dad is eighty and has low level prostate cancer and joint pain. He has been prescribed Amlodipine Maleate 10mg, Penicillin VK 250 mg, and Loratadine 10mg as an antihistamine to try to calm the rash down. He does not drink or smoke and has a healthy diet and an active lifestyle. However, the rash is making him miserable and I would really appreciate some help.
Thank you for your reply. He has seen a dermatologist and had numerous tests but the cause remains unknown. Doctors have ruled out medication as a possible cause and we have changed his bedding, washing powder, etc. We will try the white vinegar tip and see if that has any effect.
Let me know if the vinegar helps? I know it helped me with topical treatment of mosquito bites this summer! I also used it in a tub for a different kind of skin problem at a dermatologist's instruction.
Does your father notice it is worse at any time (such as when he's been hot & sweating or after he has eaten or drank something particular)?
Conjecturing here- I'm wondering if it is hives that have to do with the added stress of the cancer in his body? Does he notice they get worse at night?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.